On the Open Packing Number of a Graph
S. Saravana Kumar

S. Saravana Kumar, Department of Mathematics, Kalasalingam Academy of Research and Education College, Krishnankoil (Tamil Nadu), India.
Manuscript received on 08 January 2020 | Revised Manuscript received on 30 January 2020 | Manuscript Published on 04 February 2020 | PP: 97-100 | Volume-8 Issue-4S4 December 2019 | Retrieval Number: D10381284S419/2019©BEIESP | DOI: 10.35940/ijrte.D1038.1284S419
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)

Abstract: A non-empty set of a graph G is an open packing set of G if no two vertices of S have a common neighbor in G. The maximum cardinality of an open packing set is the open packing number of G and is denoted by . An open packing set of cardinality is a -set of G. In this paper, the classes of trees and unicyclic graphs for which the value of is either 2 or 3 are characterized. Moreover, the exact values of the open packing number for some special classes of graphs have been found.
Keywords: Open Packing Number, Trees, Unicyclic Graphs.
Scope of the Article: Cryptography and Applied Mathematics